MAUDE Adverse Event Report: ARTHREX, INC. FIBERLINK 0, BLUE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERLINK 0, BLUE; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERLINK 0, BLUE
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo which displays the patient label with the lot number listed as ar-7258-1.The cause has been determined to be a manufacturing issue.Ncr-22897 has been opened for this.
 
Event or Problem Description
It was reported that on the sticker of the product, instead of the lot number, it is noted the reference with an expiry date of 31/03/2024 which corresponds by deduction to the lot 100001 in the deposit of the customer.

Brand Name
FIBERLINK 0, BLUE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19441937
Report Number1220246-2024-04631
Device Sequence Number12818784
Product Code GAT
UDI-Device Identifier00888867286481
UDI-Public00888867286481
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFIBERLINK 0, BLUE
Device Catalogue NumberAR-7258-1
Device Lot Number100001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown